Alert archive / Alabama / Wind Advisories in 2006
Wind Advisory 4, NWS Birmingham, AL
NWS Birmingham, AL issued this wind advisory at Oct 16, 2006, 12:48 PM CDT for 39 counties in Alabama. It took effect at Oct 16, 2006, 1:00 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2006, 12:48 PM CDT (17:48 UTC)
- In effect from
- Oct 16, 2006, 1:00 PM CDT
- Expired
- Oct 17, 2006, 7:00 AM CDT
- In force
- 18 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBMX 161748 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1248 PM CDT MON OCT 16 2006 ALZ011>015-017>050-170200- /O.CAN.KBMX.LW.Y.0024.000000T0000Z-061017T1200Z/ /O.NEW.KBMX.WI.Y.0004.061016T1800Z-061017T1200Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 1248 PM CDT MON OCT 16 2006 ...LAKE WIND ADVISORY IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT TUESDAY. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. EAST TO SOUTHEAST WINDS WILL OCCASIONALLY GUSTS UP TO 35 MPH...WITH GUSTS UP 50 MPH POSSIBLE...ON THE OPEN WATERWAYS AND IN THE HIGHER ELEVATIONS...ACROSS ALL OF CENTRAL ALABAMA THROUGH TUESDAY MORNING. THE STRONG EAST TO SOUTHEAST WINDS WILL BE IN RESPONSE TO LOW PRESSURE OVER SOUTH TEXAS DEEPENING AS IT MOVES INTO SOUTHERN ARKANSAS LATER TONIGHT. BOATERS ON LARGE LAKES...SUCH AS WEISS LAKE...LAKE MARTIN...AND LEWIS SMITH LAKE...WILL BE VERY VULNERABLE TO THE GUSTY WINDS THROUGH TOMORROW MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KBMX 170242 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 942 PM CDT MON OCT 16 2006 ALZ011>015-017>050-171045- /O.CON.KBMX.WI.Y.0004.000000T0000Z-061017T1200Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE... VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA... PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE... MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA... PHENIX CITY...TROY...EUFAULA 942 PM CDT MON OCT 16 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. EAST TO SOUTHEAST WINDS WILL OCCASIONALLY GUSTS UP TO 35 MPH... WITH GUSTS UP 50 MPH POSSIBLE...ON THE OPEN WATERWAYS AND IN THE HIGHER ELEVATIONS...ACROSS ALL OF CENTRAL ALABAMA THROUGH TUESDAY MORNING. THE STRONG EAST TO SOUTHEAST WINDS WILL BE IN RESPONSE TO LOW PRESSURE OVER SOUTH TEXAS DEEPENING AS IT MOVES INTO SOUTHERN ARKANSAS LATER TONIGHT. BOATERS ON LARGE LAKES...SUCH AS WEISS LAKE...LAKE MARTIN...AND LEWIS SMITH LAKE...WILL BE VERY VULNERABLE TO THE GUSTY WINDS THROUGH TOMORROW MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS MORE THAN 20 MPH...OR WIND GUSTS GREATER THAN 30 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KBMX 171206 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 706 AM CDT TUE OCT 17 2006 ...LAKE WIND ADVISORY IN EFFECT FOR CENTRAL AND EAST ALABAMA TODAY... ALZ017>021-024>029-035>037-041>044-171700- /O.EXP.KBMX.WI.Y.0004.000000T0000Z-061017T1200Z/ /O.NEW.KBMX.LW.Y.0025.061017T1206Z-061017T1700Z/ BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-JEFFERSON-SHELBY- ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-CHILTON-COOSA-TALLAPOOSA- AUTAUGA-LOWNDES-ELMORE-MONTGOMERY- INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE... HEFLIN...BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE... CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...PRATTVILLE... FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY 706 AM CDT TUE OCT 17 2006 ...WIND ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... ...LAKE WIND ADVISORY IN EFFECT UNTIL NOON CDT TODAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CDT TODAY. THIS LAKE WIND ADVISORY REPLACES THE WIND ADVISORY WHICH EXPIRED AT 7 AM CDT THIS MORNING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE AREA WILL CAUSE BREEZY SOUTH TO SOUTHEAST WINDS ACROSS CENTRAL ALABAMA THIS MORNING. OCCASIONAL GUSTS UP TO 30 MPH WILL CONTINUE ACROSS THE AREA ESPECIALLY ON THE OPEN WATERWAYS AND IN THE HIGHER ELEVATIONS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ ALZ038-045>050-171900- /O.EXP.KBMX.WI.Y.0004.000000T0000Z-061017T1200Z/ /O.NEW.KBMX.LW.Y.0025.061017T1206Z-061017T1900Z/ CHAMBERS-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...VALLEY...LANETT...LAFAYETTE... TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY... TROY...EUFAULA 706 AM CDT TUE OCT 17 2006 ...WIND ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... ...LAKE WIND ADVISORY IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM CDT TODAY. THIS LAKE WIND ADVISORY REPLACES THE WIND ADVISORY WHICH EXPIRED AT 7 AM CDT THIS MORNING. A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE AREA WILL CAUSE BREEZY SOUTH TO SOUTHEAST WINDS ACROSS EAST ALABAMA TODAY. OCCASIONAL GUSTS UP TO 30 MPH WILL CONTINUE ACROSS THE AREA ESPECIALLY ON THE OPEN WATERWAYS AND IN THE HIGHER ELEVATIONS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ ALZ011>015-022-023-030>034-039-040-171315- /O.EXP.KBMX.WI.Y.0004.000000T0000Z-061017T1200Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-SUMTER- GREENE-HALE-PERRY-BIBB-MARENGO-DALLAS- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA... LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION... CENTREVILLE...DEMOPOLIS...LINDEN...SELMA 706 AM CDT TUE OCT 17 2006 ...WIND ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... THE WIND ADVISORY WAS ALLOWED TO EXPIRE AT 7 AM CDT AS WINDS HAVE DECREASED ACROSS WEST ALABAMA. $$ KNS/99
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Oct 16, 11:30 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Oct 16, 11:30 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1130 AM CDT MON OCT 16 2006 .UPDATE... RAIN IS INCREASING IN COVERAGE AND INTENSITY TO OUR WEST...BOOSTING MY CONFIDENCE OF AREA WIDE...MEASURABLE RAINFALL BEFORE SUNSET. UPDATED MAINLY TO ADJUST TEMPERATURES. LIKELY WILL NOT WARM MORE THAN A COUPLE OF DEGREES OVER CURRENT READINGS BEFORE SUNSET. OVERNIGHT AS THE WARM FRONT SWINGS ACROSS THE AREA...TEMPERATURES WILL LIKELY WARM A FEW DEGREES. LAMP DATA LOOKS VERY REASONABLE...THUS MODELED THE DIURNAL TEMPERATURE CURVE ACCORDINGLY. 12/SIRMON && .DISCUSSION...(PREVIOUS DISCUSSION) MUCH NEEDED RAIN IS ON TAP FOR CENTRAL ALABAMA TODAY AND TOMORROW AS A OVER-RUNNING PATTERN SETS UP OVER THE AREA. ALTHOUGH THE CURRENT REGIONAL RADAR LOOP SHOWS RAIN PRETTY MUCH COVERING THE ENTIRE FORECAST AREA...MUCH OF THAT PRECIPITATION IS NOT FALLING YET. THE ATMOSPHERE IS STILL QUITE DRY WITH DEW POINTS RANGING IN THE UPPER 30S TO MID 40S. BY LATER THIS MORNING...THE ATMOSPHERE WILL BECOME SATURATED ENOUGH THAT CONSTANT RAIN WILL BEGIN TO FALL. MOST OF THE RAIN TODAY WILL BE LIGHT TO MODERATE...BUT A FEW BURSTS OF ISOLATED HEAVY RAIN WILL BE POSSIBLE. THE BULK OF THE HEAVY RAIN WILL HOLD OFF UNTIL LATER TONIGHT AND TUESDAY. THERE WAS SOME CONCERN THAT THE THREAT OF HEAVY RAIN COULD POSE A FLOODING ISSUE. AFTER CAREFULLY ASSESSING THE MODELS AND COMPARING THE PREVIOUS TREND...WE HAVE DECIDED TO HOLD OFF ON ISSUING A FLOOD WATCH. QPF MODEL OUTPUT CONTINUES TO BE A PROBLEM. THERE IS QUITE A BIT OF RANGE FROM ONE EXTREME TO THE OTHER. DUE TO THE FACT THAT MODELS ARE IN DISAGREEMENT...WE HAVE VERY LOW CONFIDENCE IN THE QPF OUTPUT. IN ADDITION...OUR ONE AND THREE HOUR FLASH FLOOD GUIDANCE IS VERY HIGH. AS A RESULT...WE FEEL CONFIDENT IN HOLDING OFF A WATCH AT THIS TIME. IN ADDITION TO DEALING WITH THE RAIN TODAY...STRONG GUSTY WINDS WILL OCCUR ACROSS THE ENTIRE AREA. A TIGHT PRESSURE GRADIENT WILL BE IN PLACE ALONG WITH A VERY STRONG LOW LEVEL JET. NOW...SINCE WE WONT MIX MUCH TODAY...I DONT EXPECT MUCH OF THE STRONG WINDS ASSOCIATED WITH THIS JET TO REACH DOWN TO THE SURFACE. HOWEVER...THE TIGHT PRESSURE GRADIENT WILL PROVE TO BE STRONG ENOUGH TO PRODUCE SUSTAINED WINDS IN THE 15 TO 20 MPH RANGE WITH HIGHER GUSTS. THIS MEETS OUR LAKE WIND ADVISORY CRITERIA WHICH WE WILL ISSUE. RAIN IS EXPECTED TO CONTINUE ON TUESDAY. LIKE OUR PREVIOUS FORECASTER NOTED...GRAVITY WAVES ARE A POSSIBILITY ALONG THE BACK EDGE OF THE RAIN AREAS. CHANCES OF ONE OCCURRING ARE STILL SMALL BUT IT IS WORTH MENTIONING. MODELS HAVE NOT BEEN IN VERY GOOD AGREEMENT WITH THIS SYSTEM FROM THE GET GO. THIS IS A VERY COMPLICATED PATTERN THAT MODELS ALWAYS SEEMS TO HAVE A HARD TIME FIGURING OUT. PLUS...EACH MODEL HAS THEIR OWN BIAS WHICH THEN PRODUCES THE MANY DIFFERENT SOLUTIONS WHICH MOST OF THE TIME NEVER AGREE WITH EACH OTHER. THIS IS THE CASE ON WEDNESDAY. THE NAM AND GFS ARE POLAR OPPOSITES. THE NAM KEEPS MOST OF THE MOISTURE AROUND THROUGH WEDNESDAY WHILE THE GFS KICKS EVERYTHING OUT BY THEN. ON THE MOS SIDE OF THINGS...A TEMPERATURES SPREAD OF ALMOST 10 DEGREES IS COMMON IN MANY AREAS BETWEEN THE MAV (GFS) AND THE MET (THE OLD ETA BASED MOS). I AM FAIRLY CERTAIN THAT THE NAM IS BY FAR THE OUTLIER OF THE MODELS. WILL LEAN CLOSER TO THE GFS...BUT WILL TAKE INTO ACCOUNT THAT THERE COULD BE SOME TRUTH TO THE NAM AND WILL LEAVE SOME SMALL POPS ON WEDNESDAY. BY THURSDAY...WE SHOULD BE FAIRLY DRY AND WARM. && .AVIATION...DISCUSSION FOR 18Z TAFS. IFR TO MVFR CONDITIONS ARE EXPECTED FOR THE ENTIRE TAF CYCLE. CONTINUOUS RAIN HAS ALREADY BEGUN AT TUSCALOOSA....AND WILL BEGIN AT EET/BHM/MGM AND TOI BY 18Z...AND AT ANB SHORTLY THEREAFTER. THUNDER CANNOT BE RULED OUT ANYWHERE...BUT WILL BE MOST LIKELY AT TUSCALOOSA...CLOSER TO THE SURFACE LOW. WINDS WILL REMAIN STRONG AND GUSTY...GENERALLY AROUND 20 MPH AT THE SURFACE...AND UP TO 50 KNOTS AT 1500 FEET. STRONG SURFACE WINDS WILL ELIMINATE THE NEED FOR SPEED SHEER AND DIRECTIONAL SHEER SHOULD BE NO MORE THAN 30 DEGREES BELOW 1500 FEET. NEVERTHELESS WINDS WILL REMAIN STRONG AND GUSTY. LOCAL EFFECTS SUCH AS OPEN AREAS AND TERRAIN COULD ENHANCE WINDS. LITTLE IMPROVEMENT IS EXPECTED OVERNIGHT...OR BEFORE NOON TOMORROW. CEILINGS WILL LOWER TO AROUND 2000 FEET BY 21Z...TO NEAR 1000 FEET BY 00Z AND TO NEAR 500 FEET BY 06Z. 12/SIRMON && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 07/07/07
Hazardous weather outlook, Oct 16, 8:46 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 846 AM CDT MON OCT 16 2006 ALZ011>015-017>050-171130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 846 AM CDT MON OCT 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A LAKE WIND ADVISORY IS IN EFFECT THROUGH 6 AM TUESDAY MORNING FOR ALL OF CENTRAL ALABAMA. GUSTY SOUTHEAST WINDS WILL OCCASIONALLY REACH 30 MPH...ESPECIALLY ON OPEN WATERWAYS AND IN THE HIGHER ELEVATIONS. HEAVY RAINFALL IS POSSIBLE AFTER 1 PM...FOR AREAS NEAR AND NORTH OF INTERSTATE 20...THROUGH TONIGHT. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED. SOUTH OF INTERSTATE 20...LOCALIZED HEAVY RAIN IS POSSIBLE TONIGHT. AT THIS TIME...FLASH FLOODING IS NOT EXPECTED...BUT THOSE POOR DRAINAGE AND LOW LYING AREAS MAY BECOME HAZARDOUS DURING HEAVY DOWNPOURS. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE OVER EXTREME WESTERN ALABAMA BETWEEN 3 PM AND MIDNIGHT. IF DISCRETE THUNDERSTORMS ARE ABLE TO DEVELOP...THEY WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO. ALL OF THIS HAZARDOUS WEATHER IS ASSOCIATED WITH A STORM SYSTEM CENTERED OVER SOUTH TEXAS THIS MORNING. THE LOW PRESSURE SYSTEM WILL MOVE NORTHEAST TOWARD MEMPHIS TENNESSEE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCALLY HEAVY RAIN AND BREEZY CONDITIONS CAN BE EXPECTED TUESDAY MORNING. THE INTENSITY OF THE WIND AND THE RAIN WILL GRADUALLY DIMINISH DURING THE AFTERNOON HOURS. A FEW WIND GUSTS MAY REACH 25 MPH AND LOCALLY HEAVY REMAINS POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY OVER WEST ALABAMA THIS AFTERNOON AND TONIGHT. 75/LINHARES
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 5:15 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.